Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Equivariant fibrations and transfer
HTML articles powered by AMS MathViewer

by Stefan Waner PDF
Trans. Amer. Math. Soc. 258 (1980), 369-384 Request permission

Abstract:

The basic properties of equivariant fibrations are described, including an equivariant version of the Ďold Theorem. The foundations of equivariant stable homotopy theory are described, and the theory of equivariant transfer is developed.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P99, 55R05, 57S15
  • Retrieve articles in all journals with MSC: 55P99, 55R05, 57S15
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 258 (1980), 369-384
  • MSC: Primary 55P99; Secondary 55R05, 57S15
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0558179-9
  • MathSciNet review: 558179